# SDR 9504693207

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307US
- Make and model: Airbus A320-211
- Aircraft serial: 106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472189200
- Condition: Corroded
- Location: Fs 32571-33096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INTERMEDIATE LAYOVER VISIT, THE AFT GALLEY FLOOR SUPPORT AT Y=1165 BETWEEN FRAME 68 AND 69 WAS FOUND CORRODED ON THE LOWER SURFACE OF THE UPPER FLANGE.  CORROSION IN LOCALIZED AROUND ONE FASTENER ATTACH HOLE FOR FLOOR BOARDS AT APPROXIMATELY X=3942.  REPAIR ACCOMPLISHED PER NWA EA 32-97830.
